# SDR CA190806005

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT355021
- Condition: Degraded
- Location: Air Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA CONTINUING AIRWORTHINESS PROJECT CAW-BD5-35-0183 HAS BEEN OPENED TO ADDRESS THE FOLLOWING: SAINT-LAURENT ARE SENDING A PROTECTION CAP THAT IS INSTALLED ON DUCT P/N BWT35502-1, BWT35502-3 AND BWT37011-1. NO PROTECTION CAP IS CALLED ON DRAWING C01212005. THE CAP WAS NOT REMOVED PRIOR TO DELIVERY OF THE COCKPIT AS THE TASK WAS NOT REQUESTED IN ANY WORK ORDER.  POST C OF A AIRCRAFT IN-SERVICE: 50010 TO 50040 55003 TO 55016, 55018 TO 55054 (TC# 20190806005)
